# SDR IXXA08SMN057S

- Difficulty date: February 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4705419U502
- Condition: Cracked
- Location: Cargo Bay
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND MAIN CARGO COMPARTMENT AFT FITTING CRACKED AT STATION 759 LONGERON 11 RIGHT.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALL NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, AND DC8 SRM 51-1-8B.
